# SDR CALA2025041003675

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 36,360 hours, 13,204 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Handset
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIC AT 2L INOP 2R HANDSET INOP WRITE UP SHOULD READ HANDSET AT DOOR 2R INOPERATIVE. ADD EMP:U348892 TOMC APPROVED HANDSET INOP AT DOOR 2R REF MEL 2320F.   HANDSET AT DOOR 2L OPS NORMAL. COMPLIED WITH DDP. ADD EMP:U348892 *DM* ADDED HANDSET TO MATERIALS LIST. UPON INVESTIGATION FOUND PHONE CONNECTION WAS SLIGHTLY DISCONNECTED. RECONNECTED LINE ON HANDSET SIDE. CONNECTION IS SECURE AND DOESNT FALL OUT WITH SLIGHT PULL. PERFORMED AMM TASK 23-42-01-700-801. OPS CHECKED GOOD. THIS ACTION CLEARS MEL. NO FURTHER DEFECTS NOTED. A/C OK FOR CONT. SERVICE.
